MathSciNet Relay Station
MathSciNet bibliographic data
MR1682969 60K35 (05C99)
Lyons, Russell; Pemantle, Robin; Peres, Yuval Resistance bounds for first-passage percolation and maximum flow. J. Combin. Theory Ser. A 86 (1999), no. 1, 158–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement